# SDR UIEA2013111900562

- Difficulty date: November 19, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37562
- Aircraft time: 6,416 hours, 1,224 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: SPOILER PCU NR 7 PROBLEM HISTORY.  DURING TROUBLESHOOTING CABLE W27R4-30-20R, CHAFED UNDER P-CLIP REF WDM 27-61-31 PAGE 1;SAME WIRE TEMPORARILY REPAIRED IAW EO 4827A014, REV 0, PART 1, PART 2, PERMANENT REPAIR TO BE ACCOMPLISHED PRIOR TO 10 FLIGHT CYCLES.
